# SDR CA070510004

- Difficulty date: April 20, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft time: 8,572 hours
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN73OCA221
- Condition: Broken
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DOING 100 HRS INSP, FOUND DAMAGE ON COVER VALVE ROCKER CYLINDER NR 4, COVER (PN : 631834) REMOVED AND FOUND RETAINER ROCKER SHAFT (PN: 646032) BROKEN. NEW CYLINDER WAS INSTALLED IN POSITION NR 4. ALSO FOUND CYLINDER NR 2 WITH LOW COMPRESSION (50 PSID), THE CYLINDER WAS REPLACED BY NEW ONE. (TC NR 20070510004)
